MathSciNet Relay Station
MathSciNet bibliographic data
MR1348797 11F46 (11F60 11F66)
Hori, Akira Andrianov's $L$-functions associated to Siegel wave forms of degree two. Math. Ann. 303 (1995), no. 2, 195–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement